Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I Need Advice
Jan 3, 2002

I am the HIV Fighter From Philly. I was recently Diagnosed as HIV Positive. I have been deqaling With a load of various different issues before and after learning my diagnosis. What I want to knowe is how to live? 4 months ago I didn't look or feel sick but know I do, I have not as of yet stoped using or abusing street drugs. My VL was +/- 6000 and CD4 +/-350 I dont want to take any HIV medications, but at the same time I don't want to look or feel like I have the disease. My doctors Just make me feel like their proctors counting me down til my crunch time, when they can just start expermenting with my body and their hypothsis on how they sould treat my case.

Response from Dr. Henry

Finding out that one is HIV infected is a wake-up call to start caring about your health as priority # 1. Eating well, exercising properly, and discarding bad habits (smoking/use of street drugs) helps build a foundation for better health. Many people with HIV now are healthier than they have been for years due to renewed attention to their health. It isn't easy but it is worth it. HIV drugs are great but complicated regarding how to best use then. You need to talk with a good HIV doc in your area who also has lots of common sense (ask one of the local HIV service organizations who they recommend). Every one should treat their body like a fine athlete--always trying to perform better and get healthier. KH



Previous
drinking on meds
Next
lack of appetite and chronic diarrhoea (side effect of viramune)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement